# SDR 06FDEA02986

- Difficulty date: August 14, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 68,480 hours, 22,606 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Case
- Part number: 418575
- Part serial: 231321
- Condition: Cracked
- Location: Horiz Stab Motor
- Part time: 5,427 hours, 2,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ALERT HYD 3 FAIL DURING CRUISE HYD 1 AND HYD 2 GOOD, USED ALTERNATE GEAR   EXTENSION.  TOWED TO PARKING.  HYD 3 RIGHT EDP DISPLAYED AMBER TEMPERATURE "T".  REMOVED AND REPLACED BOTH NR 3 ENGINE DRIVEN HYDRAULIC PUMPS.  FOUND NR 2 HORIZONTAL STAB TRIM MOTOR CASE CRACKED AND LEAKING.  REMOVED AND REPLACED NR 2 HORIZ STAB TRIM MOTOR PER MD10 MM 27-43-01-2.  REMOVED AND REPLACED NR 3 ENGINE AND SYSTEM MANIFOLD FILTERS IAW MM 29-12-02-3 RAN NR 3 ENGINE IAW JRH CHAPTER 5.  NO LEAKS ON ENGINE DRIVEN MOTORS OR ENGINE MANIFOLD FILTERS.
